Slln for Weighted Sums of Stochastically Dominated Pairwise Independent Random Variables
Commun. Korean Math. Soc. 1998 Vol. 13, No. 2, 377-384
Soo Hak Sung
Pai Chai University
Abstract : Let $\{X_n, n\ge 1\}$ be a sequence of stochastically dominated pairwise independent random variables. Let $\{a_n, n\ge 1\}$ and $\{b_n, n\ge 1\}$ be sequences of constants such that $a_n\ne 0$ and $0
Keywords : pairwise independent random variables, strong law of large numbers, weighted sums
MSC numbers : 60F15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd